# SDR QXEA2011122001415

- Difficulty date: December 13, 2011
- Submitted: January 4, 2012
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 25,862 hours, 26,841 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Condition: Chafed
- Location: Fuel System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INNER TANK FUEL LINE IS CHAFING ON A RIB AT STA YW 157.825. BLENDED AREA IAW SRM 51-14-00-02-03.  CONFIRMED BLENDED AREA CRACK FREE REF NTM 51-00-01-250-801.  MATERIAL LOSS FOUND TO BE WITHIN LIMITS IAW RD 8/4-57-1727.   ALODINED AND PRIMED IAW SRM 51-21-10-02-01 AND 51-25-40-02-01. COMPLIED WITH TASK CARD RD 8/4-57-1727.
